# SDR YENA2025061100587

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 4,955 hours, 1,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AVIANOR WO A000049130 NR 3081; FORWARD CARGO CAMPARTMENT DOOR SILL FOUND CORROSION UNDER SCUFF PLATE; REF AVIANOR WO A000049130, NR 3081; REPAIRED FWD CARGO LOWER SILL I.A.W. JETBLUE EC NO. AC25-074-01 AND AIRBUS REO 500-53-21-1081. COMPLETED BY S010 CHECKED BY M109.
